# SDR USAASB99141

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 3441 · Inertial Guidance System
- Part: Irs
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROC - FLT 1886 - AFTER TAKEOFF, CREW REPORTED LOSING HEADING INDICATOR.  CREW ACCOMPLISHED SPECIAL PROCEDURES, BUT FAILED TO REST.  CAPTAIN ELECTED TO RETURN TO FIELD AT ROC.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ALIGNED IRS SYSTEM.  OPERATIONAL CHECKED GOOD.  NO  FURTHER ITEMS.  (X)
